# SDR ASOA2015051312819

- Difficulty date: April 19, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 26,324 hours, 18,617 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 280-265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SOCK FITTING BETWEEN FRAMES 280 AND 265 LT INTERCOSTAL CORRODED LOWER FLANGE.   BLENDED NOSE JACK FITTING LT INTERCOSTAL REF SRM 51-21-06-001-001.  COMPLIED WITH EA 32-2015-180.
